MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE OMEGA 4.75MM PEEK KNOTLESS ANCHOR SYSTEM, SINGLE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE OMEGA 4.75MM PEEK KNOTLESS ANCHOR SYSTEM, SINGLE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-471
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the eyelet broke during the procedure.
 
Event or Problem Description
It was reported that the eyelet broke during the procedure.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: anchor thread damaged.Probable root cause: design: poor inserter cap design, poor inserter handle design, inserter design does not adequately protect / hold anchor during insertion.Process: anchor not attached to inserter per specification.Application: excessive force on inserter.The reported failure mode will be monitored for future reoccurrence.

Brand Name
OMEGA 4.75MM PEEK KNOTLESS ANCHOR SYSTEM, SINGLE
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key18242823
Report Number0002936485-2023-01214
Device Sequence Number7060090
Product Code MBI
UDI-Device Identifier37613327464819
UDI-Public37613327464819
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181083
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-471
Device Lot NumberLOT 22340AG2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer11/03/2023
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown